Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 31, NWS Fort Worth, TX

June 6, 2004Jack County, Young County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 6, 2004, 7:56 PM CDT for Jack County, Young County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2004, 7:56 PM CDT (00:56 UTC)
Expired
Jun 6, 2004, 10:00 PM CDT
In force
2 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Jack County, TX, Young County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2004-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2109 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2004-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2109 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1320 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 070100
FFWFTW
TXC237-503-070300-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SUN JUN 6 2004

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS
  SOUTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1000 PM CDT

* AT 756 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY 
  RAIN EXTENDING FROM WEST OF SOUTH BEND...TO 5 MILES SOUTH OF       
  NEWCASTLE...TO GRAHAM...THEN EXTENDING NORTHEAST THROUGH JACKSBORO 
  AND CUNDIFF...WHERE WIDESPREAD FLOODING HAS ALREADY BEEN OBSERVED. 
  RAINFALL BETWEEN 2 AND 3 INCHES HAS BEEN OBSERVED WITH THIS BAND   
  OF TRAINING...HEAVY THUNDERSTORMS...WITH LOCALLY HIGHER AMOUNTS IN 
  CENTRAL AND EASTERN JACK COUNTY. 

* OTHER LOCATIONS IN THE WARNING INCLUDE JERMYN...LOVING...          
  MURRAY...AND VINEYARD

EXCESSIVE RUNOFF FROM THIS CLUSTER OF STORM SWILL CAUSE FLASH 
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. 
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS 
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3338 9795 3303 9796 3297 9848 3296 9892
          3324 9897 3326 9846

$$
3 follow-up statements
000 
WGUS74 KFWD 070208
FFSFTW
TXC237-503-070300-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT SUN JUN 6 2004

...A FLASH FLOOD WARNING CONTINUES FOR JACK AND SOUTHERN YOUNG 
   COUNTIES UNTIL 1000 PM CDT...

.AT 904 PM CDT...A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL    
 UPWARDS TO 2 INCHES PER HOUR...WERE ALONG A LINE FROM MURRAY...TO
 GRAHAM...TO PERRIN...DRIFTING SOUTH AT 10 MPH. THIS AREA HAS        
 ALREADY SEEN 2 TO 3 INCHES OF RAINFALL AND AN ADDITIONAL 1 TO 2     
 INCHES...PARTICULARLY ALONG THE SOUTHERN COUNTY LINES CAN BE        
 EXPECTED AND WILL RAPIDLY RUN OFF DUE TO SATURATED SOILS IN THE     
 AREA. BE EXTREMELY CAUTIOUS IF YOU MUST DRIVE ACROSS THIS REGION    
 THROUGH 10 PM. 

MOST FLASH FLOOD DEATHS OCCUR AT NIGHT. BE ESPECIALLY CAUTIOUS AT
NIGHT SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS.
USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. TAKE
THE SHORTEST PATH TO REACH HIGHER GROUND...BUT DO NOT DRIVE THROUGH
RISING WATER.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

LAT...LON 3325 9796 3302 9792 3299 9845 3297 9893
          3320 9895

$$
000 
WGUS74 KFWD 070211 CCA
FFSFTW
TXC237-503-070300-

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT SUN JUN 6 2004

...A FLASH FLOOD WARNING CONTINUES FOR JACK AND SOUTHERN YOUNG 
   COUNTIES UNTIL 1000 PM CDT...

 AT 904 PM CDT...A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL    
 UPWARDS TO 2 INCHES PER HOUR...WERE ALONG A LINE FROM MURRAY...TO
 GRAHAM...TO PERRIN...DRIFTING SOUTH AT 10 MPH. THIS AREA HAS        
 ALREADY SEEN 2 TO 3 INCHES OF RAINFALL AND AN ADDITIONAL 1 TO 2     
 INCHES...PARTICULARLY ALONG THE SOUTHERN COUNTY LINES CAN BE        
 EXPECTED AND WILL RAPIDLY RUN OFF DUE TO SATURATED SOILS IN THE     
 AREA. BE EXTREMELY CAUTIOUS IF YOU MUST DRIVE ACROSS THIS REGION    
 THROUGH 10 PM. 

MOST FLASH FLOOD DEATHS OCCUR AT NIGHT. BE ESPECIALLY CAUTIOUS AT
NIGHT SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS.
USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. TAKE
THE SHORTEST PATH TO REACH HIGHER GROUND...BUT DO NOT DRIVE THROUGH
RISING WATER.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

LAT...LON 3325 9796 3302 9792 3299 9845 3297 9893
          3320 9895

$$
000 
WGUS74 KFWD 070244
FFSFTW
TXC503-070500-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT SUN JUN 6 2004

...THE FLASH FLOOD WARNING FOR SOUTHERN YOUNG COUNTY WILL BE ALLOWED 
TO EXPIRE AT 1000 PM CDT...

...A SMALL STEAM FLOOD ADVISORY WILL BE IN EFFECT UNTIL MIDNIGHT CDT...

AT 945 PM CDT...THE CLUSTER OF HEAVY THUNDERSTORMS THAT PRODUCE THE 
FLOODING IN SOUTHERN YOUNG COUNTY...INCLUDING THE GRAHAM AREA WITH 
UPWARDS TO 4 INCHES IN SOME LOCATIONS...HAVE NOW MOVED SOUTH INTO 
STEPHENS AND PALO PINTO COUNTIES. HOWEVER...MANY SECONDARY ROADS ARE 
FLOODED...AS WELL AS SMALL CREEKS AND STREAMS IN THE AREA...THUS A 
SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT. 

MOST FLASH FLOOD DEATHS OCCUR AT NIGHT. BE ESPECIALLY CAUTIOUS AT
NIGHT SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS.
USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. TAKE
THE SHORTEST PATH TO REACH HIGHER GROUND...BUT DO NOT DRIVE THROUGH
RISING WATER.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

LAT...LON 3315 9842 3297 9843 3297 9894 3315 9895

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 6:00 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 6, 6:00 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT SUN JUN 6 2004

.AVIATION...
600 PM CDT

STORMS WILL REMAIN IN THE VICINITY THE NEXT COUPLE OF HOURS...BUT
SHOULD KEEP CLEAR OF THE METRO AIRPORTS. ST/SC IN THE MORNING
QUESTIONABLE...WILL GO WITH TEMPO SCT FOR METRO APTS...BKN AT ACT.
BREEZY MONDAY AS LEE TROUGH DEEPENS. 25

&&

.PREV DISCUSSION...
425 PM CDT

AFTER A WEEK OF NORTHWEST FLOW EVENTS...WE ARE NOW ENTERING A PERIOD
WHERE A WEAK SHEAR ZONE/TROUGH WILL REMAIN IN PLACE OVER NORTH
TEXAS. THE END RESULT WILL BE SEVERAL DAYS OF UNSETTLED
WEATHER...MAINLY OVER THE EASTERN HALF OF THE REGION.

BY WEEKS END...THE LONG WAVE TROUGH WILL SET UP OVER THE WESTERN
U.S. WHICH WILL LIKELY INITIATE AFTERNOON DRY LINE ACTIVITY.
CONFIDENCE IS LOW THAT THE WESTERN PORTIONS WILL BE AFFECTED SO WE
HAVE OPTED TO NOT MENTION IT AT THIS TIME. 42

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX   71  90  72  87 /  30  20   0  20
WACO, TX               72  91  72  87 /  30  20  20  30
PARIS, TX              70  89  70  85 /  50  30  20  30
DENTON, TX             70  90  70  88 /  50  20   0  20
MCKINNEY, TX           70  90  70  88 /  50  20   0  20
DALLAS, TX             72  90  72  88 /  30  20   0  20
TERRELL, TX            71  90  71  87 /  30  30  20  30
CORSICANA, TX          71  90  72  87 /  30  30  20  30
TEMPLE, TX             71  93  72  88 /  30  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

EFFECTIVE TUESDAY JUNE 8 2004...THE AWIPS PRODUCT IDENTIFIER FOR
THIS PRODUCT WILL CHANGE FROM AFDFTW TO AFDFWD. THE WMO HEADER WILL
REMAIN UNCHANGED. PLEASE ENSURE THAT ANY NEEDED CHANGES ARE
COMPLETED BY JUNE 8 2004.
Hazardous weather outlook, Jun 6, 4:00 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT SUN JUN 6 2004

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 PM CDT SUN JUN 6 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND EAST OF I-35. THE MAIN
THREATS FROM THE STORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...
WIND GUSTS TO 40 MPH...AND HEAVY RAIN. WHILE ORGANIZED SEVERE
WEATHER IS NOT EXPECTED...A FEW STORMS MAY PRODUCE LARGE HAIL AND
WIND GUSTS OF 60 MPH OR STRONGER.

.DAYS TWO THROUGH SEVEN...
THUNDERSTORMS ARE NOT EXPECTED MONDAY AS A WEAK UPPER LEVEL HIGH
PRESSURE RIDGE BUILDS OVER NORTH TEXAS. THERE IS A SLIGHT CHANCE OF
THUNDERSTORMS OVER SOUTHERN AND EASTERN PORTIONS OF THE AREA TUESDAY
THROUGH THURSDAY NIGHT...AS THE RIDGE WEAKENS A BIT. THESE STORMS
MAY PRODUCE LIGHTNING...HEAVY RAIN...AND GUSTY WINDS...BUT
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. DRY WEATHER IS
EXPECTED TO RETURN FRIDAY AND SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
ISOLATED SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND
EVENING...MAINLY ALONG AND EAST OF I-35.

EFFECTIVE TUESDAY JUNE 8 2004...THE AWIPS PRODUCT IDENTIFIER FOR
THIS PRODUCT WILL CHANGE FROM HWOFTW TO HWOFWD.  THE WMO HEADER WILL
REMAIN UNCHANGED.  PLEASE ENSURE THAT ANY NEEDED CHANGES ARE
COMPLETED BY JUNE 8 2004.

25

In the hours before

Local storm report, Jun 6, 4:47 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
447 PM CDT SUN JUN 6 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0443 PM     HAIL            PONDER                   33.18N  97.29W
06/06/2004  1.75 INCH       DENTON              TX   TRAINED SPOTTER
Local storm report, Jun 6, 5:52 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CDT SUN JUN 6 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0545 PM     FLOODING        4 W JUSTIN               33.09N  97.37W
06/06/2004                  DENTON              TX   TRAINED SPOTTER

            WATER OVER FM 407
Local storm report, Jun 6, 6:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT SUN JUN 6 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0639 PM     FLOODING        JACKSBORO                33.22N  98.15W
06/06/2004                  JACK                TX   LAW ENFORCEMENT

            FLOODING OF MANY STREETS ACROSS THE CITY. WANTED TO KNOW
            HOW MUCH LONGER RAIN WOULD LAST.
Local storm report, Jun 6, 6:43 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT SUN JUN 6 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND GST    TIOGA                    33.47N  96.92W
06/06/2004  60 MPH          GRAYSON             TX   TRAINED SPOTTER

            TIAGA/GUNTER AREA 60MPH WIND ON LEADING EDGE OF GUST
            FRONT.
Local storm report, Jun 6, 6:47 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 PM CDT SUN JUN 6 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST    2 NW DENTON              33.23N  97.16W
06/06/2004  60 MPH          DENTON              TX   TRAINED SPOTTER

            60 MPH WIND MEASURED BY HAM AT HOME LOCATION
Local storm report, Jun 6, 6:49 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT SUN JUN 6 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD     6 N JACKSBORO            33.31N  98.15W
06/06/2004                  JACK                TX   LAW ENFORCEMENT

            PORTIONS OF STATE HIGHWAY 59 AND FARM ROAD 1810 NORTH OF
            JACKSBORO FLOODED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:02 PM CDTSevere Thunderstorm WarningFWDYoung73 min
Jun 6, 7:24 PM CDTFlash Flood WarningFWDCooke96 min
Jun 6, 8:05 PM CDTTornado WarningFWDDenton40 min
Jun 6, 8:11 PM CDTSevere Thunderstorm WarningFWDWise64 min
Jun 6, 8:38 PM CDTFlash Flood WarningFWDDenton, Wise82 min
Jun 6, 8:52 PM CDTSevere Thunderstorm WarningFWDTarrant83 min
Jun 6, 8:58 PM CDTFlash Flood WarningFWDCooke62 min
Jun 6, 9:41 PM CDTSevere Thunderstorm WarningFWDParker64 min
Jun 6, 9:46 PM CDTSevere Thunderstorm WarningFWDCollin, Denton89 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningFWDPalo Pinto82 min
Jun 6, 10:06 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 6, 10:20 PM CDTSevere Thunderstorm WarningFWDTarrant85 min
Jun 6, 10:44 PM CDTSevere Thunderstorm WarningFWDParker76 min
Jun 6, 11:05 PM CDTFlash Flood WarningFWDCooke115 min
Jun 6, 11:49 PM CDTFlash Flood WarningFWDDenton, Grayson, Parker2 hr
Jun 6, 11:57 PM CDTFlash Flood WarningFWDWise2 hr
Jun 7, 12:25 AM CDTFlash Flood WarningFWDJack4 hr
Jun 7, 12:50 AM CDTFlash Flood WarningFWDParker, Tarrant4 hr
Jun 7, 1:00 AM CDTFlash Flood WarningFWDCooke, Denton, Grayson4 hr
Jun 7, 1:57 AM CDTFlash Flood WarningFWDWise3 hr
Jun 7, 2:31 AM CDTSevere Thunderstorm WarningFWDJack74 min
Jun 7, 4:20 AM CDTFlash Flood WarningFWDJack3 hr
Jun 7, 4:04 PM CDTSevere Thunderstorm WarningFWDFannin41 min
Jun 7, 4:43 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt62 min
Jun 7, 4:47 PM CDTSevere Thunderstorm WarningFWDFannin13 min
Jun 7, 5:19 PM CDTSevere Thunderstorm WarningFWDBell56 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.